Über einen Grenzwertsatz

O. Perron

Mathematische Zeitschrift (1923)

  • Volume: 17, page 149-152
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, O.. "Über einen Grenzwertsatz." Mathematische Zeitschrift 17 (1923): 149-152. <http://eudml.org/doc/167733>.

author = {Perron, O.},
journal = {Mathematische Zeitschrift},
pages = {149-152},
title = {Über einen Grenzwertsatz},
url = {http://eudml.org/doc/167733},
volume = {17},
year = {1923},

AU - Perron, O.
TI - Über einen Grenzwertsatz
JO - Mathematische Zeitschrift
PY - 1923
VL - 17
SP - 149
EP - 152
UR - http://eudml.org/doc/167733
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.